# SDR 03012006D

- Difficulty date: February 26, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N191CJ
- Make and model: Beech 1900D
- Aircraft serial: UE19
- Aircraft time: 22,947 hours, 35,613 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP WILL NOT RETRACT.
